Discovering The Truth About

The Causes for Patchy Facial Hair Growth and the Best solutions

Just having facial hair can show how masculine you are. And that is why men in many cultures all over the world have been keeping their beards. Just having a beard makes one look better. Only a beard that is well and fully grown is good. There are some men that do not have a full beard. This is evidenced by having patchy facial hair. It means that some pars of your beard will be bald. This can make you lose your self-confidence.There are so many causes for having patchy facial hair growth. There are some cases that can be foxed by vitamins to help facial hair growth. Before buying things like vitamins to help facial hair growth you should know what the cause is.

The first cause for having patchy facial hair growth is your genetic makeup. This is something that can not be fixed even by buying vitamins to help facial hair growth. Reason being, the genes you have are the ones that have been passed along to you. You can easily confirm this or rule this out by checking to see if any older male in your family has a patchy beard or not.

The next cause for patchy facial hair growth is age. Nobody is born with a beard. The timeline for growing a beard is when you are at puberty until the time you are almost thirty. The main cause for patchy facial hair growth could simply that you are too young. In the event, the patchy facial hair growth is due to your young age, you will just have to wait. You can however use some vitamins to help facial hair growth.

Another very popular cause for a patchy beard is hormone imbalance. There could be low levels of the beard hormone hence resulting in patchy facial hair due to hormone imbalance. The low levels of that hormone are what causes the patchy facial hair that you have. This can not be solved by vitamins to help facial hair growth. You will just need to be on medication.

The medications that you are on could be the reason for you to have patchy facial hair. This is because. Some of the side effects some medications have are patchy facial hair. Consult your doctor before stopping the medication. But vitamins to help facial hair growth are not medications. As can be seen, there are so many reasons for having patchy facial hair.